Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Nonlinear breakup of an electrohydrodynamic jet

Authors: S. K. Malik and M. Singh
Journal: Quart. Appl. Math. 41 (1983), 273-287
MSC: Primary 76W05; Secondary 76B10
DOI: https://doi.org/10.1090/qam/721418
MathSciNet review: 721418
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A weakly nonlinear theory of the breakup of a jet held together with the capillary forces in the presence of an applied electric field is presented. It is shown that the jet breaks into the main drops and their satellites whose sizes are sensitive to the wavenumbers and the electric field. The satellites always exist when the electric field is applied to the jet which, however, is not the case when the electric field is absent.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76W05, 76B10

Retrieve articles in all journals with MSC: 76W05, 76B10

Additional Information

DOI: https://doi.org/10.1090/qam/721418
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society